Divisorenklassengruppen der Komplettierungen analytischer Algebra.

Jürgen Bingener

Mathematische Annalen (1975)

  • Volume: 217, page 113-120
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bingener, Jürgen. "Divisorenklassengruppen der Komplettierungen analytischer Algebra.." Mathematische Annalen 217 (1975): 113-120. <http://eudml.org/doc/162760>.

author = {Bingener, Jürgen},
journal = {Mathematische Annalen},
pages = {113-120},
title = {Divisorenklassengruppen der Komplettierungen analytischer Algebra.},
url = {http://eudml.org/doc/162760},
volume = {217},
year = {1975},

AU - Bingener, Jürgen
TI - Divisorenklassengruppen der Komplettierungen analytischer Algebra.
JO - Mathematische Annalen
PY - 1975
VL - 217
SP - 113
EP - 120
UR - http://eudml.org/doc/162760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.